News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: Odd Loss of Feeling on Waking


 xeryph - Wed Jul 22, 2009 9:12 am

I've recently started taking Celexa for anxiety, and I don't know if this is related or not, but I've been waking up with numbness and weakness. My arms are partial immobile upon waking for about 5-10 seconds. I know there's no lack of circulation, I can tell the difference. My legs also feel weak when I get up to walk. This has been waking me up prematurely for the past few mornings. These symptoms spur up considerable anxiety, which then prevents me from returning to bed. This is greatly disconcerting, as I'm not sure if it's the medication or an underlying neurological problem. Any advice or ideas would be greatly appreciated.

Dan
 Theresa Jones, RN - Thu Oct 08, 2009 1:14 pm

User avatar Hi xeryph,
Some of the side effects of the medication Celexa may be weakness, stiff muscles, irregular heartbeats, headaches, confusion, nausea, vomiting, diarrhea, etc., etc. If you are still experiencing symptoms contact your primary care provider and make them aware of your symptoms and concerns. Sometimes side effects of medications are temporary but you would certainly want to inform them of what you're experiencing so appropriate interventions can be initiated. Best wishes!
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here